# SDR REX2009F00010

- Difficulty date: January 15, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Part serial: 7157
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  RAI FLAP ACTUATOR IAW AMM 27-53-01.
